Elliptic Curves and Modular Forms Converge South of the Taklamakan

Research output: Contribution to journalArticle

Original languageEnglish (US)
Number of pages1
JournalMathematical Intelligencer
Volume35
Issue number3
DOIs
StatePublished - Sep 1 2013

Fingerprint

Modular Forms
Elliptic Curves
Converge

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • History and Philosophy of Science

Cite this

@article{84928928a21c4471ad1530d2dfede587,
title = "Elliptic Curves and Modular Forms Converge South of the Taklamakan",
author = "Grosholz, {Emily Rolfe}",
year = "2013",
month = "9",
day = "1",
doi = "10.1007/s00283-013-9366-8",
language = "English (US)",
volume = "35",
journal = "Mathematical Intelligencer",
issn = "0343-6993",
publisher = "Springer New York",
number = "3",

}

Elliptic Curves and Modular Forms Converge South of the Taklamakan. / Grosholz, Emily Rolfe.

In: Mathematical Intelligencer, Vol. 35, No. 3, 01.09.2013.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Elliptic Curves and Modular Forms Converge South of the Taklamakan

AU - Grosholz, Emily Rolfe

PY - 2013/9/1

Y1 - 2013/9/1

UR - http://www.scopus.com/inward/record.url?scp=84883447413&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84883447413&partnerID=8YFLogxK

U2 - 10.1007/s00283-013-9366-8

DO - 10.1007/s00283-013-9366-8

M3 - Article

VL - 35

JO - Mathematical Intelligencer

JF - Mathematical Intelligencer

SN - 0343-6993

IS - 3

ER -